Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Decidable Variety that is Finitely Undecidable

Joohee Jeong
The Journal of Symbolic Logic
Vol. 64, No. 2 (Jun., 1999), pp. 651-677
DOI: 10.2307/2586491
Stable URL: http://www.jstor.org/stable/2586491
Page Count: 27
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Decidable Variety that is Finitely Undecidable
Preview not available

Abstract

We construct a decidable first-order theory T such that the theory of its finite models is undecidable. Moreover, T will be equationally axiomatizable and of finite type.

Page Thumbnails

  • Thumbnail: Page 
651
    651
  • Thumbnail: Page 
652
    652
  • Thumbnail: Page 
653
    653
  • Thumbnail: Page 
654
    654
  • Thumbnail: Page 
655
    655
  • Thumbnail: Page 
656
    656
  • Thumbnail: Page 
657
    657
  • Thumbnail: Page 
658
    658
  • Thumbnail: Page 
659
    659
  • Thumbnail: Page 
660
    660
  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667
  • Thumbnail: Page 
668
    668
  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671
  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673
  • Thumbnail: Page 
674
    674
  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
677
    677